# SDR AWXA200301144

- Difficulty date: September 6, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 51,701 hours, 35,024 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: BACB30NR6K7
- Condition: Corroded
- Location: Zone 500 - Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK CORROSION WAS FOUND ON LT WING INBOARD MID FLAP OUTBOARD CARRIAGE ASSEMBLY BOLTS.  MAINTENANCE REMOVED AND REPLACED LT WING INBOARD MID FLAP OUTBOARD CARRIAGE ASSEMBLY BOLTS IAW BMM 20-50-11.
